# SDR GTIA2023051737192

- Difficulty date: May 15, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N943NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10563
- Aircraft time: 6,481 hours, 2,645 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED FOUL ODER IN AFT CABIN DURING DESCENT-ACCOMPLISHED OPS CHECK OF PACKS WITH ENGINES IAW AMM 71-00-00 AND 21-00-00 NO FAULTS NOTED AT THIS TIME AC OK FOR SERVICE
